# SDR AMTA200700110

- Difficulty date: February 23, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143068
- Part serial: 1305
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENGINE BLEED OFF LIGHT ILLUMINATED AT TAXI INTO INDY WITH ASSOCIATED EICAS MSG.  REPLACED PROSOV AND HIGH STAGE PILOT IAW AMM.  RAN LT ENGINE, OPS CHECKED LT BLEED REF MM.  BLEED OPERATION NORMAL.  (K)
